MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XPT RUBELLA G (RUB G) ASSAY; RUBELLA G IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XPT RUBELLA G (RUB G) ASSAY; RUBELLA G IMMUNOASSAY
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause for the discordant advia centaur xpt rubella g (rub g) results obtained on a patient sample from two different reagent lots is unknown.Siemens is investigating.Mdr 1219913-2018-00247 was filed for a false positive rubella g result from the same patient in september, 2018.
 
Event or Problem Description
False positive advia centaur xpt rubella g (rub g) results were obtained on a patient sample from two different reagent lots.The positive results were considered discordant compared to negative rubella g alternate test method result(s) during the patient's pregnancy.There are no reports that treatment was altered or prescribed or adverse health consequences due to the positive advia centaur xpt rubella igg results.Mdr 1219913-2018-00247 was filed for a false positive result from the same patient in september, 2018.
 
Additional Manufacturer Narrative
Siemens filed mdr on 10/08/2018 for a false positive advia centaur xpt rubella g (rub g) result obtained on a patient sample, and mdr supplemental report 1 on 12/06/2018 for additional information.11/14/2018 - additional information: the rub g result (83.1 iu/ml) was for heterophilic blocking tube (hbt).Siemens is investigating the incident.Rub g result (hbt) = 83.1 iu / ml.Mdr 1219913-2018-00247 was filed for a false positive result from the same patient in september, 2018.Mdr 1219913-2018-00247 supplemental report 1, and mdr 1219913-2018-00247 supplemental report 2 were filed for additional information.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2018-00246 on 10/08/2018 for a false positive advia centaur xpt rubella g (rub g) result obtained on a patient sample, mdr 1219913-2018-00246 supplemental report 1 on 12/06/2018, and mdr 1219913-2018-00246 supplemental report 2 on 12/13/2018 for additional information.12/21/2018 - additional information: siemens has completed the incident investigation.A reviewed of the adjustments and quality control (qc) data provided were within acceptable ranges, and comparable with siemens quality control kit release data.The customer tested the 2nd sample with heterophilic blocking tubes (hbt), and the rubella g result remained positive with almost identical value as the non-hbt sample.The customer did not question any other patient results for any of the assays performed on the system; therefore a customer service engineer was not onsite.The patient sample was not provided to siemens for further testing.The cause of the positive rub g results cannot be determined, and appears to be isolated to this patient sample.Siemens was unable to obtain further information from the customer regarding relative specificity; however the initial relative specificity of 3 studies in the advia centaur xpt rubella igg (10629891_en rev.T, 2016-04) instructions for use (ifu) has a range of 95.4-100%.Based on the available information, the advia centaur xpt rubella igg reagent lots 068202 and 068204 are performing as intended.No further evaluation of the device is required.Mdr 1219913-2018-00247 was filed for a false positive result from the same patient in september, 2018.Mdr 1219913-2018-00247 supplemental report 1, mdr 1219913-2018-00247 supplemental report 2, and mdr 1219913-2018-00247 supplemental report 3 were filed for additional information.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2018-00246 on 10/08/2018 for a false positive advia centaur xpt rubella g (rub g) result obtained on a patient sample.11/14/2018 - additional information: the customer has provided the results for non-specific antibody blocking tube (nabt) testing.Siemens is investigating the incident.Rub g result = 83.1 iu / ml.Nabt rub g result = 77.9 iu / ml.Quality control (qc) of the day was ok.Analyzes done on the (b)(6) 2018.Mdr 1219913-2018-00247 was filed for a false positive result from the same patient in september, 2018, and mdr 1219913-2018-00247 supplemental report 1 for additional information.

Brand Name
ADVIA CENTAUR XPT RUBELLA G (RUB G) ASSAY
Common Device Name
RUBELLA G IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key7945060
Report Number1219913-2018-00246
Device Sequence Number856563
Product Code LFX
UDI-Device Identifier00630414201412
UDI-Public00630414201412
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K003412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2018
Device Model NumberN/A
Device Catalogue Number10310283
Device Lot Number068202
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer11/14/2018
11/14/2018
12/21/2018
Initial Report FDA Received Date10/08/2018
Supplement Report FDA Received Date12/06/2018
12/13/2018
01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR